Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 9:28 PM CST for 6 counties in Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2014, 9:28 PM CST (03:28 UTC)
- Expired
- Nov 22, 2014, 10:30 PM CST
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 9:31 PM CST | TSTM WND DMG | 1 Ssw Gonzales, TX | LARGE TREE LIMBS BROKEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 3:06 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1796 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
617
WUUS54 KEWX 230328
SVREWX
TXC021-055-123-149-177-285-230430-
/O.NEW.KEWX.SV.W.0147.141123T0328Z-141123T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BASTROP COUNTY...
EASTERN CALDWELL COUNTY...
NORTH CENTRAL DEWITT COUNTY...
FAYETTE COUNTY...
EASTERN GONZALES COUNTY...
LAVACA COUNTY...
* UNTIL 1030 PM CST.
* AT 925 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14
MILES WEST OF ROSANKY TO 9 MILES WEST OF WAELDER TO 6 MILES NORTH
OF CHEAPSIDE...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
LOCKHART TO 10 MILES NORTH OF GONZALES TO 10 MILES SOUTH OF
GONZALES...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE HOCHHEIM...SHINER...YOAKUM...
CISTERN...MOULTON...FLATONIA...SMITHVILLE...MULDOON...
HALLETTSVILLE...EZZELL...SCHULENBURG...SUBLIME...LA GRANGE AND
FAYETTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2930 9661 2923 9747 2997 9768 3006 9669
2985 9665 2963 9686 2959 9683 2959 9680
2936 9657 2932 9656
TIME...MOT...LOC 0328Z 270DEG 41KT 2993 9750 2965 9741
2937 9736
$$2 follow-up statements
571
WWUS54 KEWX 230355
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CST SAT NOV 22 2014
TXC055-123-177-230405-
/O.CAN.KEWX.SV.W.0147.000000T0000Z-141123T0430Z/
DEWITT TX-GONZALES TX-CALDWELL TX-
955 PM CST SAT NOV 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALDWELL...EASTERN
GONZALES AND NORTH CENTRAL DEWITT COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2930 9661 2927 9701 2964 9713 3000 9730
3006 9669 2985 9665 2963 9686 2959 9683
2959 9680 2936 9657 2932 9656
TIME...MOT...LOC 0355Z 270DEG 41KT 2998 9717 2968 9701
2952 9688 2933 9678
$$
TXC021-149-285-230430-
/O.CON.KEWX.SV.W.0147.000000T0000Z-141123T0430Z/
FAYETTE TX-LAVACA TX-BASTROP TX-
955 PM CST SAT NOV 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHEASTERN BASTROP...NORTHERN LAVACA AND FAYETTE COUNTIES...
AT 953 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TOGO
TO ENGLE TO HACKBERRY TO VIENNA...OR ALONG A LINE EXTENDING FROM
SMITHVILLE TO FLATONIA TO 6 MILES NORTH OF HALLETTSVILLE TO 12 MILES
SOUTHEAST OF HALLETTSVILLE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MULDOON...VSETIN...KIRTLEY...SUBLIME...FREYBURG...SCHULENBURG...O
QUINN...HIGH HILL...WEST POINT...WICCHESTER...WINCHESTER...SWISS
ALP...PLUM...DUBINA...AMMANNSVILLE...LA GRANGE...RABBS PRAIRIE...
HOLMAN...MULLINS PRAIRIE...RUTERSVILLE...ELLINGER...WALHALLA...
WARRENTON AND FAYETTEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2930 9661 2927 9701 2964 9713 3000 9730
3006 9669 2985 9665 2963 9686 2959 9683
2959 9680 2936 9657 2932 9656
TIME...MOT...LOC 0355Z 270DEG 41KT 2998 9717 2968 9701
2952 9688 2933 9678
$$426
WWUS54 KEWX 230428
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 PM CST SAT NOV 22 2014
TXC021-149-285-230437-
/O.EXP.KEWX.SV.W.0147.000000T0000Z-141123T0430Z/
FAYETTE TX-LAVACA TX-BASTROP TX-
1028 PM CST SAT NOV 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BASTROP...
NORTHERN LAVACA AND FAYETTE COUNTIES WILL EXPIRE AT 1030 PM CST...
THE LINE OF STORMS HAS WEAKENED AND IS NO LONGER SEVERE. THE STORMS
IN FAYETTE COUNTY MAY STILL PRODUCE WIND GUSTS TO 40 MPH AS THE MOVE
THROUGH THE EASTERN PART OF THE COUNTY.
LAT...LON 2930 9661 2927 9701 2964 9713 3000 9730
3006 9669 2985 9665 2963 9686 2959 9683
2959 9680 2936 9657 2932 9656
TIME...MOT...LOC 0427Z 270DEG 41KT 2998 9675 2968 9659
2952 9646 2933 9636
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 8:14 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 22, 8:14 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 814 PM CST SAT NOV 22 2014 .UPDATE... TO EXTEND SEVERE THUNDERSTORM WATCH. && .DISCUSSION... RISK OF SEVERE THUNDERSTORMS WILL CONTINUE WITH A LINE OF THUNDERSTORMS MOVING TOWARD THE EAST. THE LINE CURRENTLY EXTENDS FROM SAN ANTONIO TO PLEASANTON TO CROSS. AS THIS LINE MOVES TO THE EAST THERE WILL BE A RISK FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SLIGHT RISK FOR TORNADOES. WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH TO THE COUNTIES EAST OF BEXAR AND ALONG AND SOUTH OF I-10. && .PREV DISCUSSION... /ISSUED 715 PM CST SAT NOV 22 2014/ UPDATE... /SVR WATCH 557 EXTENSION INTO BEXAR...ATASCOSA/ A PROGRESSIVE SQUALL LINE IS QUICKLY SHIFTING THE SEVERE POTENTIAL INTO THE SAN ANTONIO METRO AREA. APEX OF A CURVED SQUALL LINE INCREASES THE POTENTIAL FOR SEVERE ACTIVITY ASSOCIATED WITH CELL MERGERS AS NEW CONVECTION FORMS EAST OF THE LINE. CELL MERGERS WILL ALSO BE POSSIBLE OVER PARTS OF ATASCOSA COUNTY BY 8 PM. EXPECT TO SEE A HEAVY RAIN PRODUCING MCS TAKE SHAPE ONCE THE MERGED CELLS MOVE EAST OF I-35...WITH DECREASING SEVERE POTENTIAL BY 10 PM. PREV DISCUSSION... /ISSUED 607 PM CST SAT NOV 22 2014/ UPDATE... /ISSUANCE OF FFA/ WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2 INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9 PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS. HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED ACTIVITY LATE THIS EVENING. PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/ AVIATION... MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT ALL TERMINALS THROUGH THE END OF THE PERIOD. PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/ THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES THROUGH THIS EVENING... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS. THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING. THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY DOWNPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR. THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED PLACES. ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. LONG TERM (MONDAY THROUGH SATURDAY)... THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE 30S/40S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 78 45 64 40 / 60 0 - - - AUSTIN BERGSTROM INTL AIRPORT 54 77 43 64 37 / 70 0 - - - NEW BRAUNFELS MUNI AIRPORT 55 79 45 66 40 / 60 0 - - - BURNET MUNI AIRPORT 52 75 42 62 38 / 50 0 - - - DEL RIO INTL AIRPORT 50 78 46 65 38 / 30 0 - - - GEORGETOWN MUNI AIRPORT 54 75 43 62 38 / 60 0 - - - HONDO MUNI AIRPORT 49 77 42 65 37 / 50 0 - - - SAN MARCOS MUNI AIRPORT 53 78 44 65 39 / 70 0 - - - LA GRANGE - FAYETTE REGIONAL 57 78 46 64 40 / 90 0 - - - SAN ANTONIO INTL AIRPORT 54 78 46 66 41 / 50 0 - - - STINSON MUNI AIRPORT 54 79 46 66 41 / 60 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 6:29 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 629 PM CST SAT NOV 22 2014 TXZ171>173-183>194-202>209-217>225-228-240030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 629 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY SEVERE THUNDERSTORMS TO PORTIONS OF SOUTH CENTRAL TEXAS THROUGH THIS EVENING. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORMS WILL BE WEST OF A KERRVILLE TO SAN ANTONIO TO PLEASANTON LINE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER THESE AREAS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS EVENING. WHILE FLASH FLOODING COULD OCCUR ACROSS MOST OF SOUTH CENTRAL TEXAS...THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LLANO TO SAN ANTONIO TO HALLETTSVILLE LINE. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE OVER THE ABOVE MENTIONED AREAS. MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Nov 22, 8:27 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CST SAT NOV 22 2014
TXZ173-191>194-206>208-230330-
BASTROP-CALDWELL-COMAL-GUADALUPE-HAYS-LEE-TRAVIS-WILLIAMSON-
827 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL...BASTROP...
CALDWELL...EASTERN WILLIAMSON...TRAVIS...NORTHWESTERN LEE...HAYS AND
NORTHEASTERN GUADALUPE COUNTIES UNTIL 930 PM CST...
AT 824 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANGER LAKE TO
TAYLOR TO 6 MILES NORTHWEST OF NEW BRAUNFELS...AND MOVING EAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
AUSTIN BERGSTROM INT AP...
SAN MARCOS...
ELGIN...
LOCKHART...
LEXINGTON...
BASTROP...
LULING...
COUPLAND...
KYLE...
UHLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3078 9736 3073 9726 3047 9715 3056 9697
3054 9691 3047 9689 2966 9760 2973 9835
3017 9806 3082 9747
TIME...MOT...LOC 0226Z 272DEG 18KT 3065 9719 2975 9820Local storm report, Nov 22, 8:54 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 2 WNW SUNSET VALLEY 30.24N 97.84W
11/22/2014 TRAVIS TX DEPT OF HIGHWAYS
LOW WATER CROSSING CLOSED AT OLD BEE CAVES ROAD AND JOE
TANNER LANE
&&
EVENT NUMBER EWX1400721
SBSLocal storm report, Nov 22, 8:57 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 4 SSE SAN ANTONIO 29.38N 98.45W
11/22/2014 BEXAR TX AMATEUR RADIO
SEVERAL 2 INCH DIAMETER TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1400722
SBSLocal storm report, Nov 22, 9:02 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD 5 NNE ST. HEDWIG 29.50N 98.20W
11/22/2014 BEXAR TX AMATEUR RADIO
WATER 6 INCHES DEEP AT EXIT 593 ON INTERSTATE 10
&&
EVENT NUMBER EWX1400723
SBSLocal storm report, Nov 22, 9:04 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 5 WSW CHINA GROVE 29.38N 98.42W
11/22/2014 BEXAR TX AMATEUR RADIO
3 TO 4 INCH DIAMETER TREE LIMB BROKEN BY THUNDERSTORM
WINDS
&&
EVENT NUMBER EWX1400724
SBSLocal storm report, Nov 22, 9:10 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 1 ESE BERGSTROM 30.19N 97.65W
11/22/2014 M0.25 INCH TRAVIS TX OTHER FEDERAL
&&
EVENT NUMBER EWX1400725
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 6:06 PM CST | Special Weather Statement | EWX | Zavala | 54 min |
| Nov 22, 6:10 PM CST | Special Weather Statement | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Nov 22, 6:15 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| Nov 22, 6:34 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Nov 22, 6:43 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 107 min |
| Nov 22, 6:44 PM CST | Special Weather Statement | EWX | Hays, Williamson | 61 min |
| Nov 22, 6:54 PM CST | Special Weather Statement | EWX | Bandera, Bexar, Frio, Kendall, Medina | 66 min |
| Nov 22, 6:56 PM CST | Areal Flood Advisory | EWX | Blanco, Hays | 3 hr |
| Nov 22, 7:16 PM CST | Special Weather Statement | EWX | Comal | 59 min |
| Nov 22, 7:21 PM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| Nov 22, 7:21 PM CST | Special Weather Statement | EWX | Bexar, Frio, Kendall, Medina | 54 min |
| Nov 22, 7:32 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Nov 22, 7:34 PM CST | Special Weather Statement | EWX | Hays, Travis, Williamson | 56 min |
| Nov 22, 7:53 PM CST | Special Weather Statement | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 7:55 PM CST | Flash Flood Warning | EWX | Bexar | 3 hr |
| Nov 22, 7:56 PM CST | Special Weather Statement | EWX | Bexar, Comal | 49 min |
| Nov 22, 8:01 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Karnes, Wilson | 59 min |
| Nov 22, 8:08 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 8:12 PM CST | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| Nov 22, 8:27 PM CST | Special Weather Statement | EWX | Bastrop, Caldwell, Comal, Hays, Travis, Williamson | 63 min |
| Nov 22, 8:43 PM CST | Severe Thunderstorm Warning | EWX | Caldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more | 62 min |
| Nov 22, 9:40 PM CST | Areal Flood Advisory | EWX | Bastrop, Lee | 110 min |
| Nov 22, 10:08 PM CST | Flash Flood Warning | EWX | Travis, Williamson | 112 min |
| Nov 22, 10:59 PM CST | River Flood Warning | EWX | Travis | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.